# SDR ASAA2012100393013

- Difficulty date: October 3, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 21,319 hours, 6,849 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Indication
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SINGLE FMC OPERATION DISPLAYED ON SCRATCHPAD. MAP DISPLAYED ON F/O ND DISPLAY.  PERFORMED FIM 34-61-00-810-836 TEST PASSED NO FAULTS NOTED, NO HISTORY 30 DAYS FOR FOS SINGLE FMC OPERATION.
